Go home now Header Background Image
Search
Submission Procedure
share: |
 
Follow us
 
 
 
 
Articles by Topics
Topic F. - Theory of Computation
Topic F.2 - ANALYSIS OF ALGORITHMS AND PROBLEM COMPLEXITY
Topic F.2.1 - Numerical Algorithms and Problems

D. Ştefănescu:
New Bounds for Positive Roots of Polynomials
/jucs_11_12/new_bounds_for_positive
page 2125 - 2131
Vol.11 / Issue 12
A.G. Akritas, P.S. Vigklas:
A Comparison of Various Methods for Computing Bounds for Positive Roots of Polynomials
/jucs_13_4/a_comparison_of_various
page 455 - 467
Vol.13 / Issue 4
A.G. Akritas:
Linear and Quadratic Complexity Bounds on the Values of the Positive Roots of Polynomials
/jucs_15_3/linear_and_quadratic_complexity
page 523 - 537
Vol.15 / Issue 3
B. Alomair, R. Poovendran:
Information Theoretically Secure Encryption with Almost Free Authentication
/jucs_15_15/information_theoretically_secure_encryption
page 2937 - 2956
Vol.15 / Issue 15
R. Barrio, J.-C. Berges:
Perturbation Simulations of Rounding Errors in the Evaluation of Chebyshev Series
/jucs_4_6/perturbation_simulations_of_rounding
page 561 - 573
Vol.4 / Issue 6
J. Berger:
Constructive Equivalents of the Uniform Continuity Theorem
/jucs_11_12/constructive_equivalents_of_the
page 1878 - 1883
Vol.11 / Issue 12
R. Bucki, B. Chramcov, P. Suchánek:
Heuristic Algorithms for Manufacturing and Replacement Strategies of the Production System
/jucs_21_4/heuristic_algorithms_for_manufacturing
page 503 - 525
Vol.21 / Issue 4
J. Clark:
Constructive Analysis of Iterated Rational Functions
/jucs_11_12/constructive_analysis_of_iterated
page 1904 - 1931
Vol.11 / Issue 12
P. Collins, D.S. Graça:
Effective Computability of Solutions of Differential Inclusions The Ten Thousand Monkeys Approach
/jucs_15_6/effective_computability_of_solutions
page 1162 - 1185
Vol.15 / Issue 6
A.A. Constantino, C.F.X. de Mendonca Neto, S.A. de Araujo, D. Landa-Silva, R. Calvi, A.F. dos Santos:
Solving a Large Real-world Bus Driver Scheduling Problem with a Multi-assignment based Heuristic Algorithm
/jucs_23_5/solving_a_large_real
page 479 - 504
Vol.23 / Issue 5
F. Fontana, G. Franco:
Finding the Maximum Element Using P Systems
/jucs_10_5/finding_the_maximum_element
page 567 - 580
Vol.10 / Issue 5
Ö. Kabak, F. Ülengin:
A Demand Forecasting Methodology for Fuzzy Environments
/jucs_16_1/a_demand_forecasting_methodology
page 121 - 139
Vol.16 / Issue 1
V. Kreinovich, B.J. Kubica:
From Computing Sets of Optima, Pareto Sets, and Sets of Nash Equilibria to General Decision-Related Set Computations
/jucs_16_18/from_computing_sets_of
page 2657 - 2685
Vol.16 / Issue 18
I. László, F. Schipp, S.P. Kozaitis:
Construction of Wavelets and Applications
/jucs_12_9/construction_of_wavelets_and
page 1278 - 1291
Vol.12 / Issue 9
D. Niu, Y. Wang, C. Duan, M. Xing:
A New Short-term Power Load Forecasting Model Based on Chaotic Time Series and SVM
/jucs_15_13/a_new_short_term
page 2726 - 2745
Vol.15 / Issue 13
M. J. Pérez-Jiménez, F.J. Romero-Campero:
An Efficient Family of P Systems for Packing Items into Bins
/jucs_10_5/an_efficient_family_of
page 650 - 670
Vol.10 / Issue 5
R. Rettinger, K. Weihrauch, N. Zhong:
Topological Complexity of Blowup Problems
/jucs_15_6/topological_complexity_of_blowup
page 1301 - 1316
Vol.15 / Issue 6
S. Selivanova, V. Selivanov:
Computing the Solution Operators of Symmetric Hyperbolic Systems of PDE
/jucs_15_6/computing_the_solution_operators
page 1337 - 1364
Vol.15 / Issue 6
D. Skordev:
On the Subrecursive Computability of Several Famous Constants
/jucs_14_6/on_the_subrecursive_computability
page 861 - 875
Vol.14 / Issue 6
C. Spandl:
Computability of Topological Pressure for Sofic Shifts with Applications in Statistical Physics
/jucs_14_6/computability_of_topological_pressure
page 876 - 895
Vol.14 / Issue 6
Y. Sun, Z. Wang:
Adaptive Sharing Scheme Based Sub-Swarm Multi-Objective PSO
/jucs_23_7/adaptive_sharing_scheme_based
page 673 - 691
Vol.23 / Issue 7
M. Xu, C. Mu, Z. Zeng, Z.-b. Li:
A Heuristic Approach to Positive Root Isolation for Multiple Power Sums
/jucs_16_14/a_heuristic_approach_to
page 1912 - 1926
Vol.16 / Issue 14
G. Zhang, F. Zhou, X. Huang, J. Cheng, M. Gheorghe, F. Ipate, R. Lefticaru:
A Novel Membrane Algorithm Based on Particle Swarm Optimization for Solving Broadcasting Problems
/jucs_18_13/a_novel_membrane_algorithm
page 1821 - 1841
Vol.18 / Issue 13
D. van Dalen:
How the Mathematical Objects Determine the Mathematical Principles
/jucs_11_12/how_the_mathematical_objects
page 2132 - 2141
Vol.11 / Issue 12